# SDR ASAA2017040220338

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 24,249 hours, 7,007 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24 SHIMS WORN ON NR 2 ENGINE FAN BLADES. GROUNDED - YES. REMOVED AND REPLACED 24 SHIMS ON NR 2 ENGINE FAN BLADES, REF T/C 78472002.
